# SDR 363011292007

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N902CF
- Make and model: Snias AS350B3
- Aircraft serial: 3630
- Engine: Tmeca ARRIEL2B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 0292928370
- Part serial: 969B
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING PATIENT TRANSFER FLIGHT FROM OUTLYING HOSPITAL TO MAIN HOSPITAL, FUEL FUMES NOTED BY ALL CABIN OCCUPANTS. VENTS AND HEATER DUCTS MANIPULATED WITH NO DISCERNABLE EFFECT. SMELL OF FUEL FUMES INCREASED IN INTENSITY TO UNPLEASANT LEVELS UPON REDUCTION OF COLLECTIVE DURING APPROACH TO LANDING PHASE. SUBSEQUENT INVESTIGATION BY DUTY MECHANIC REVEALED FAULTY HMU.  MECHANIC FOUND FUEL LEAKING INTO ENGINE FROM THE P2 SENSE LINE.
